Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Suggest remedy for pain in stomach area and excessive sweating

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 6184 Questions
Question
My symptoms are lost weight of 7# for the last 3 weeks, excessive sweating even after taking a shower, hoarse voice, extremely tired, off and on diarrhea, choking on water, pain at diaphragm area, high heart rate of 116 sometimes down to 110, these are my symtoms when I was diagnosed of hyperthyroidism in 1979. I took tapazole for a year and stopped it because the symptoms were totally gone. My THS now is .01 and the doctor gave me 5 mg tapazole 3 x a day during the 1st week then increased it to 10 mg 3 x a day for a week now. I am still having that pain at the diaphragm area, still sweating and a hoarse voice.
Posted Thu, 14 Aug 2014 in General Health
 
 
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer:
Get your thyroid treatment evaluated!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about theses symptoms that you have reported. They are clearly very suggestive of hyperthyroidism. With persistence of symptoms despite treatment with tapazole suggest that the dosage has not been able to appropriately bring the thyroid numbers under control. I know it is still very early to check the number again. I will suggest that you carry on with the treatment and if the symptoms do not get better by the thyroid week, please suggest your doctor to maybe add another medication or increase the dosages at a faster rate.

Also, you doctor can prescribe a drug like propranolol to help ease the symptoms of excess thyroid function before tapazole kicks in fully and get the condition under control. Ask your doctor about this and more so if these symptoms are so debilitating that they interfere with your daily activities.

I hope this helps. I wish you well. Thank you so much for using our services and do feel free to ask for more information and clarifications if need be.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor